Items where Author is "Altınkaya, Şahsene"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Altınkaya, Şahsene and Yalçın, Sibel (2017) Faber Polynomial Coefficient Estimates for Bi-univalent Functions of Complex Order Based on Subordinate Conditions Involving of the Jackson (p,q)-derivative. Miskolc Mathematical Notes, 18 (2). pp. 555-572. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Thu Jan 23 11:45:26 2020 CET.